JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NON-COMPACT DOUGLAS-PLATEAU PROBLEM BOUNDED BY A LINE AND A JORDAN CURVE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NON-COMPACT DOUGLAS-PLATEAU PROBLEM BOUNDED BY A LINE AND A JORDAN CURVE
JIN, Sun-Sook;
  PDF(new window)
 Abstract
In this article, we prove the existence of a minimal annulus bounded by a Jordan curve and a straight line.
 Keywords
Douglas-Plateau problem;minimal surfaces;Riemann`s minimal examples;Courant-Lebesgue lemma;
 Language
English
 Cited by
 References
1.
R. Courant, Dirichlet's principle, conformal mapping and minimal surfaces, New York, Interscience, 1950

2.
U. Dierkes, S. Hildebrandt, A. Kuster, and O. Wohlrab, Minimal Surfaces 1, Springer-Verlag, 1992

3.
J. Douglas, Solution to the problem of Plateau, Trans. Amer. Math. Soc. 33 (1931), 263-321 crossref(new window)

4.
J. Douglas,The problem of Plateau for two contours, J. Math. Phys. Massachusetts Inst. of Tech. 10 (1930/31), 315-359

5.
Yi Fang, On minimal annuli in a slab, Comm. Math. Helv. 69 (1994), 417-430 crossref(new window)

6.
Yi Fang and Jenn-Fang Hwang, Curvature estimates for minimal annuli and noncompact Douglas-Plateau problem, Comm. Anal. Geom. 8 (2000), no. 4, 871-904

7.
H. Jenkins and J. Serrin, Variational problems of minimal surface type, 2, Boundary value problems for the minimal surface equation, Arch. Rational Mech. Anal. 21 (1966),321-342

8.
F. J. Lopez and F. Wei, Properly immersed minimal discs bounded by straight lines, Math. Ann. 318 (2000), 667-706 crossref(new window)

9.
J. Perez and A. Ros, Properly embedded minimal annuli bounded by a convex curve, Journal de l'Institut Mathematique de Jussieu 1 (2002), no. 2, 293-305 crossref(new window)

10.
B. Riemann, Uber die Fliiche vom kleinsten Inhalt bei gegebener Begrebzung, Abh. Konigl, d. Wiss. Gottingen, Mathern. Cl. 13 (1867), 3-52

11.
. Tomi and R. Ye, The exterior plateau problem, Math. Z. 205 (1990), 233-245 crossref(new window)